I've had a constant dull headache for a few days now, and have had the same thing off and on previously -- just never stuck around this long. I've been put on antibiotics for a possible sinus infection with no relief. It's kind of a strange feeling, I don't think it is anything extreme and don't want to rush in to doc or anything, just wondering if it is related to thyroid at all. I can feel a strange pressure on the right side front of my neck (where goiter is), pressure continues up to my right ear and jaw, and around back of neck and up the top of my head to eyes -- just a strange squeezing like pressure -- and now see alot of "floaters" in my eyes ( you know, seems like something is floating accross but isn't really there??). Something that I am totally unfamiliar with.
Any one else notice anything like this? could it be related to thyroid? I'm currently not on any meds - waiting new endo appt -- currently listed as multinodular goiter and subclinical hypothyroid (no fna or thyroid scan done).
I don't know if that's related to thyroid or not, but do you happen to have outdoor allergies? I do know that the ragweed is really out there now, and I've noticed that my throat feels all gunky, and I have stuff in my eyes too. Heck, even my dogs have c r a p in their eyes all the time now!! I look out in the field out in back of my house, and it's FULL of the stuff. No wonder. Just a thought. Hope you get to feeling better!!
Have seen people complain of that on here before. Sounds like maybe thyroid is compressing a nerve or something? Floaters in the eyes are common with being hypo. Since getting my TSH regulated my floaters have gone bye bye. And good riddance I must say, they are a nuisance!
I had a headache...worst headace I've ever had...for 6 days STRAIGHT. I was on antibiotics, migraine meds, pain meds, to no avail. I finally went to ER who found nothing other than my TSH being really low (where endo wanted it). As soon as I went off my meds for RAI, my headache disappeared.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.